# SDR CA151125005

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 2,068 hours
- Engine: Pwa PT6A66
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: BYLB51824
- Condition: Malfunctioned
- Location: Lt Wing
- Part time: 2,059 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WING ANTI-ICE VALVE FAILED TO CLOSE WHEN SELECTED "OFF". INVESTIGATION FOUND "BUTTEFLY" TURNING ON SHAFT DUE TO STRIPPED SPLINES.
